Can quitting tamsulosin cause diarrhea? (I'm a female patient taking it for urinary retention caused by interstitial cystitis)

Tamulosin quit. hello ~ no if you stop taking tamulosin, it will not cause diarrea. You should look for another cause of the diarrea if it continues and ask your doc to investigate. thanks.

Related Questions

Are symptoms for Interstitial Cystitis & Bladder Cancer the same? I have a burning bladder, a little blood, hesitance & fear urinary retention is next.

Here are some... The typical symptoms of both entities uniquely differ, but both may occasionally coexist. Besides, concerning slow urine flow, hesitancy, & even urinary retention + blood in urine, it is possible to sort these things out correctly by following suggestion in articles listed in http://formefirst.com/onBPH-LUTS-VoidingTrouble.html & blood in urine in http://formefirst.com/hematuria.html. Best wish... Read more...